| Model Number |
Intermediate Surgical Splint |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A medical professional reported that during a surgical procedure, it was discovered that one of the devices provided by 3d systems had not been properly labeled for the planned procedure which resulted in the device not being used.The label for the device in question did not match the plan present in the case report as it was labeled for a maxilla first surgery while the case was planned to be a mandible first procedure.No patient harm was reported and the surgeon reported no delay.